# SDR UIEA2012040800119

- Difficulty date: April 5, 2012
- Submitted: April 8, 2012
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- System (JASC): 2560 · Emergency Equipment
- Part: Rail
- Condition: Deflated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO ESCAPE RAILS ARE DEFLATED.
